Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On exceedances of record and order statistics


Authors: I. G. Bairamov and M. K. Khan
Journal: Proc. Amer. Math. Soc. 135 (2007), 1935-1945
MSC (2000): Primary 62G30; Secondary 62E20
Published electronically: February 9, 2007
MathSciNet review: 2286107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Exact, limiting distributions along with their rates of convergence of exceedance statistics for both order statistics and record statistics are provided when the underlying distribution is arbitrary. The exact distribution of record statistics for arbitrary underlying distributions is obtained as well.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 62G30, 62E20

Retrieve articles in all journals with MSC (2000): 62G30, 62E20


Additional Information

I. G. Bairamov
Affiliation: Department of Mathematics, Izmir University of Economics, Izmir, Turkey

M. K. Khan
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio, 44242
Email: kazim@math.kent.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08734-5
PII: S 0002-9939(07)08734-5
Keywords: Exact distributions, limit theorems, rates of convergence, Berry-Esseen bounds
Received by editor(s): July 27, 2004
Received by editor(s) in revised form: March 27, 2006
Published electronically: February 9, 2007
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2007 American Mathematical Society